| Issue |
Title |
File |
| Vol 39, No 1 (2018) |
RETRACTED ARTICLE: Factorization of Triangular Matrix-Functions of an Arbitrary Order |
 (Eng)
|
|
Primachuk L., Rogosin S.
|
| Vol 39, No 1 (2018) |
How We Pass From Semigroups to Hypersemigroups |
 (Eng)
|
|
Kehayopulu N.
|
| Vol 39, No 1 (2018) |
On Some Formulas for Families of Curves and Surfaces and Aminov’s Divergent Representations |
 (Eng)
|
|
Megrabov A.G.
|
| Vol 39, No 1 (2018) |
Operator Analogy of Quantum Pseudo-Logic |
 (Eng)
|
|
Matvejchuk M.
|
| Vol 39, No 1 (2018) |
On a Generalized Riemann Problem for Metaanalytic Functions of the Second Type |
 (Eng)
|
|
Kuritsyn S.Y., Rasulov K.M.
|
| Vol 39, No 1 (2018) |
Some Properties of Elements of the Group F/[N,N] |
 (Eng)
|
|
Krasnikov A.F.
|
| Vol 39, No 1 (2018) |
On Mal’cev’s Multiplication of Antivarieties of Algebraic Systems |
 (Eng)
|
|
Kartashova A.V.
|
| Vol 39, No 1 (2018) |
Computable Embeddings of Classes of Structures Under Enumeration and Turing Operators |
 (Eng)
|
|
Kalimullin I.S.
|
| Vol 38, No 6 (2017) |
Topological classification of the Goryachev integrable systems in the rigid body dynamics: non-compact case |
 (Eng)
|
|
Nikolaenko S.S.
|
| Vol 38, No 6 (2017) |
Three-dimensional non-reductive homogeneous spaces of solvable groups Lie, admitting affine connections |
 (Eng)
|
|
Mozhey N.
|
| Vol 38, No 6 (2017) |
Continuous orbital invariants of integrable Hamiltonian systems |
 (Eng)
|
|
Kudryavtseva E.A.
|
| Vol 38, No 6 (2017) |
Integrable systems with linear periodic integral for the Lie algebra e(3) |
 (Eng)
|
|
Kozlov I., Oshemkov A.
|
| Vol 38, No 6 (2017) |
Tippe-top on visco-elastic plane: steady-state motions, generalized smale diagrams and overturns |
 (Eng)
|
|
Karapetyan A.V., Zobova A.A.
|
| Vol 38, No 6 (2017) |
Local structure of Gromov–Hausdorff space around generic finite metric spaces |
 (Eng)
|
|
Ivanov A.O., Tuzhilin A.A.
|
| Vol 38, No 6 (2017) |
2-colored diagrams of knots |
 (Eng)
|
|
Ilyutko D.P., Trofimova A.D.
|
| Vol 38, No 6 (2017) |
On convergence of combinatorial Ricci flow on surfaces with negative weights |
 (Eng)
|
|
Pepa R.Y., Popelensky T.Y.
|
| Vol 38, No 6 (2017) |
Fixed points of mappings on ordered sets |
 (Eng)
|
|
Podoprikhin D.A.
|
| Vol 38, No 6 (2017) |
An algorithm for construction of commuting ordinary differential operators by geometric data |
 (Eng)
|
|
Pogorelov D.A., Zheglov A.B.
|
| Vol 38, No 6 (2017) |
Modeling of radio-frequency capacitive discharge under atmospheric pressure in Argon |
 (Eng)
|
|
Chebakova V.Y.
|
| Vol 38, No 6 (2017) |
On the explicit scheme with variable time steps for solving the parabolic optimal control problem |
 (Eng)
|
|
Romanenko A.D.
|
| Vol 38, No 6 (2017) |
Clarkson’s inequalities for periodic Sobolev space |
 (Eng)
|
|
Korytov I.V.
|
| Vol 38, No 6 (2017) |
Approximate factorization for a class of second-order matrix functions |
 (Eng)
|
|
Kiyasov S.N.
|
| Vol 38, No 6 (2017) |
Jordan–Kronecker invariants for semidirect sums defined by standard representation of orthogonal or symplectic Lie algebras |
 (Eng)
|
|
Vorushilov K.
|
| Vol 38, No 6 (2017) |
Topological classification of integrable geodesic flows in a potential field on the torus of revolution |
 (Eng)
|
|
Timonina D.S.
|
| Vol 38, No 6 (2017) |
Deformation quantization and the action of Poisson vector fields |
 (Eng)
|
|
Sharygin G.
|
| 376 - 400 of 607 Items |
<< < 11 12 13 14 15 16 17 18 19 20 > >>
|